# SDR ASAA2015032511119

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,335 hours, 7,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT LAV FLOOD LIGHT ON AFT WINDSCREEN ADJACENT TO LAV D IS BROKEN. ACFT GROUNDED.  R & R LIGHT ASSY IAW MM 33-51-01-960-802.  OPS NORMAL.
